# SDR AALA202207123907

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737
- Aircraft serial: 29559
- Aircraft time: 37,127 hours, 15,207 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY # 2 OVEN MAKES RATTLING NOISE AND BURNING SMELL. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING CARD 08L00021001. CONFIRMED OVEN AS ODOR SOURCE. **SUPPLEMENTAL REPORT FOR AALA202207113907: REPLACED FORWARD GALLEY #2 OVEN PER 25-32-03 AMM. OPERATIONAL CHECK GOOD.** (CLOSED)
